# SDR 9625739996

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMNATE AFTER GEAR EXTENSION.  RECYCLED GEAR THREE TIMES BEFORE NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FERRIED AIRCRAFT FROM GRR TO DTW.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK NORMAL.
